| Catalog Number |
0042-0000-EU |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The complainant reported that during service and repair activities, an automated impella controller (aic) underwent preventive maintenance and failed the procedure.During evaluation, it was observed that the cooling fan was not functioning as expected, with operation limited to one side.No additional information regarding troubleshooting or corrective actions was available.The issue was identified during service and repair activities and not during clinical use.No patient involvement was reported in association with this event.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.